# SDR AALA202105089001

- Difficulty date: May 1, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 32,488 hours, 1,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 500g-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT AFT LEFT FLOOR SUPPORT AT LBL 21.80 STA500G TO 500I IS CORRODED. REPAIRED FORWARD CARGO COMPARTMENT AFT L/H FLOOR PANEL SUPPORT IAW B737NG SRM 53-00-53-2R-5.
